# SDR DXTA2013080105463

- Difficulty date: August 1, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 7,844 hours, 5,730 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION ON TAKEOFF, LEFT ENGINE ITT WAS NOTED TO BE RED.  POWER WAS REDUCED AND TEMP WAS NOTED TO BE AT LEAST 979 FOR APPROX 7-10 SECONDS.  PERFORMED 5 POINT RUN WITH BLEEDS BLOCKED.  HAD POSTIVE MARGINS OF 56 DEGREES F AND 757 RPM N2.  INSPECTED ENGINE BLEED AIR PLUMBING AND FOUND LOOSE B-NUTS AND LINES TO RUDDER BOOST LP SUPPLY AIR.  TIGHTENED LINE AND PERFORMED A 5 POINT RUN WITHOUT BLEEDS BLOCKED.  HAD POSITIVE MARGINS OF 40 DEGREES F T5 AND 639 RPM N2.  INSTALLED ENGINE COWLINGS.  ALL WORK PERFORMED IAW THE LMM 72-02-96, REV 11. OPS AND LEAK CHECKED GOOD.
